# SDR MWEA001058

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 991556246
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER UPPER RIGHT HAND SIDE OF APB AT STATION 996 IS CRACKED.  MAINTENANCE REMOVED AND REPLACED FORMER.
